Journal of the Mathematical Society of Japan

Projective and injective limits of weakly compact sequences of locally convex spaces

Hikosaburo KOMATSU

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 19, Number 3 (1967), 366-383.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260478569

Digital Object Identifier
doi:10.2969/jmsj/01930366

Mathematical Reviews number (MathSciNet)
MR0217557

Zentralblatt MATH identifier
0168.10603

Subjects
Primary: 46.01

Citation

KOMATSU, Hikosaburo. Projective and injective limits of weakly compact sequences of locally convex spaces. J. Math. Soc. Japan 19 (1967), no. 3, 366--383. doi:10.2969/jmsj/01930366. https://projecteuclid.org/euclid.jmsj/1260478569


Export citation